Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 6, Issue 2, Pages 107-154
http://dx.doi.org/10.1155/2008/510584

On anisotropic Triebel-Lizorkin type spaces, with applications to the study of pseudo-differential operators

Department of Mathematical Sciences, Aalborg University, Fredrik Bajers Vej 7G, DK-9220 Aalborg East, Denmark

Received 1 May 2007

Academic Editor: Hans Feichtinger

Copyright © 2008 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lasse Borup and Morten Nielsen, “On anisotropic Triebel-Lizorkin type spaces, with applications to the study of pseudo-differential operators,” Journal of Function Spaces and Applications, vol. 6, no. 2, pp. 107-154, 2008. https://doi.org/10.1155/2008/510584.